Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Hypothyroidism

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Hypothyroidism could it be caused by HIV or by HIV Treatment?

Hi:Im a 38 y/o Puertorrican who was diagnosed HIV positive by the end of 2009 and my doctor estimate I most probably had contracted the virus about a year before. In March 2010 I started participating in a double blinded Clinical Research Protocol...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Hypothyroidism appears to be modestly more common in HIV+ persons than in the general population (where it occurs on a modest rate). There Read more »

Subclinical hypothyroidism & HIV

Hi....I'm a 53 year old HIV positive woman diagnosed in 2000....started taking medications 4 years... Read more »

Hypothyroidism and HIV Testing - Please respond

Hey Dr Bob,Does the autoimmune disease "Hypothyroidism" have an impact on the window period of 3... Read more »
Articles
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
AIDSinfo

Hyperlipidemia

...developing hyperlipidemia. Risks you can control include your alcohol intake, physical activity, and diet. Other risks include hypothyroidism, diabetes, and genetic factors. Oral contraceptives (birth control pills) can also increase... Read more »
Connect With Others

Loss of cognitive function

Posted by ScotCharles, 6 Replies
...normal iron binding ability of my blood cells which soak up the non-liver iron to be non-symptomatic of hemachromatosis. My HIV specialist believes that I am experiencing a side effect of the Norvir and Reyetaz combination I take. For now,... Read more »

Greg/jackie/g-man regulars advice needed

Posted by Anonymous, 1 Reply
...After my unprotected hetero encounter me being the male. I came down in very ars like symptoms flu, yeast infection,diaharrea,hives,insomnia, gingivitis, maculapapular rash on abdomen which extended down to groin, fever. Transient rash on chest... Read more »

stress

Posted by Anonymous, 2 Replies
...medication or drug that can cause a gastrointestinal side effect may cause yeast growth by disturbing friendly bacteria. 8. HYPOTHYROID Low thyroid is very common in cases of Candida. The thyroid gland has an important effect on the immune... Read more »

ScotCharles: Regarding Dementia

Posted by samS, 2 Replies
...Hi, I was also having problems with concentration and analytical thought. It turns out that I was severely hypothyroid (TSH 15). My doctor has increased my dose of synthroid and my symptoms have all but disappeared. Just wanted to let you know Read more »